MathSciNet Relay Station
MathSciNet bibliographic data
MR971655 58E30 (34C35 58F05 70F25)
Kozlov, V. V. On the existence of an integral invariant of a smooth dynamic system. J. Appl. Math. Mech. 51 (1987), no. 4, 420–426 (1988); translated from Prikl. Mat. Mekh. 51 (1987), no. 4, 538--545(Russian)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement